Meds.

So I’ve been on certain meds for years now. All of a sudden my shrink takes me off. One of those meds is vyvance. I’ve been full detox symptoms for 3 days now. Worse feeling ever. What a joke. My legs hurt, I’m moody, sick to my stomach. How can a doctor just do this to someone? She claims Vyvance doesn’t have withdrawals. Bull crap. I’ve been on it for 3 years. I can’t even get out of bed my legs hurt so bad. She said I have to be off of it because it can hurt ur heart and I’m almost 40 now. What a crock of crap. Yes, I get it could hurt my heart, but give me a smaller dose and taper me down. This is such bull. Has anyone else ever had their shrink do this? Does this make sense at all? Makes me furious. I can’t hardly function. So upsetting. Anyways

Hope your day is beautiful. I’ll try to make mine better.

Take care,

Des

Advertisements

3 thoughts on “Meds.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.